# SDR REXA2016072801508

- Difficulty date: July 28, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 23,484 hours, 20,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TO SKIN ATTACH ANGLE CRACKED BETWEEN BS 621 - 625 AT STRINGER 13L.  REMOVED & REPLACED THE ATTACH ANGLE IAW REO 601R-53-61-5265 & SRM 51-42-21.
